MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309642
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material: 309642 batch#: 3324733 it was reported that the bd luer-lok had a scale marking issue.The following information was provided by the initial reporter: "bd 10ml luer-lok syringe 21gx1in had no measurement markings." verbatim: rcc received a complaint via email.Email(s) attached fresenius customer complaint (b)(4).Customer: xxxx product: bd 10ml luer-lok syringe 21gx1in vendor part#: 309642 lot number: 3324733 complaint: it was reported to xxxxxx that a bd 10ml luer-lok syringe 21gx1in had no measurement markings.Dear customer complaints: the purpose of this letter is to notify you, the manufacturer, that xxxxx na, distributors of your bd 10ml luer-lok syringe 21gx1in, received the above complaint.Fresenius medical care na requests that your organization address any follow-up investigation directly with the complainant.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
One sample of a 10ml luer-lok syringe with 21x1" needle attached (p/n - 309642) batch 3324733 was received and evaluated.The one sample received in the unsealed package was missing all the scale markings on the barrel.The condition observed is non-conforming per product specification.Potential root cause for the scale markings missing defect is associated with the marking process.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.A device history record review was completed for provided lot number 3324733 showing no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19217740
Report Number1213809-2024-00264
Device Sequence Number12796717
Product Code FMF
UDI-Device Identifier30382903096429
UDI-Public(01)30382903096429(11)231120(17)281031(10)3324733
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309642
Device Lot Number3324733
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown